# SDR KCSA201309040078

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 81,826 hours, 15,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 LBL 11, SEAT TRACK FLANGE HAS AREA OF CORROSION.
